Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 128, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 21, 2015, 1:49 PM CDT for 4 counties in Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2015, 1:49 PM CDT (18:49 UTC)
- Expired
- Jun 21, 2015, 2:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 6.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1785 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
899 WUUS53 KEAX 211849 SVREAX MOC047-095-107-177-211930- /O.NEW.KEAX.SV.W.0128.150621T1849Z-150621T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 149 PM CDT SUN JUN 21 2015 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLAY COUNTY IN WEST CENTRAL MISSOURI... NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI... NORTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI... SOUTHERN RAY COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 230 PM CDT * AT 147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MISSOURI CITY...AND MOVING SOUTHEAST AT 40 MPH. AT 120 PM...THE PUBLIC REPORTED STRAIGHT LINE WIND DAMAGE IN KANSAS CITY INTL ARPT. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... BUCKNER...RICHMOND...LEXINGTON...SIBLEY...ORRICK...LEVASY... HENRIETTA...WELLINGTON...FLEMING...NAPOLEON AND CAMDEN. THIS WILL IMPACT THE FOLLOWING INTERSTATES... I-35 BETWEEN MILE MARKERS 14 AND 27. I-435 LOOP FROM MILE MARKERS 41 TO 51. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 3925 9381 3901 9401 3925 9459 3944 9458 TIME...MOT...LOC 1849Z 295DEG 33KT 3925 9428 HAIL...0.75IN WIND...60MPH $$ LG
3 follow-up statements
406 WWUS53 KEAX 211910 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 210 PM CDT SUN JUN 21 2015 MOC047-095-107-177-211930- /O.CON.KEAX.SV.W.0128.000000T0000Z-150621T1930Z/ CLAY MO-JACKSON MO-LAFAYETTE MO-RAY MO- 210 PM CDT SUN JUN 21 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN RAY...NORTHWESTERN LAFAYETTE...NORTHEASTERN JACKSON AND SOUTHEASTERN CLAY COUNTIES UNTIL 230 PM CDT... AT 139 PM...TRAINED WEATHER SPOTTERS REPORTED A 65 MPH WIND GUST 4 MILES SOUTH OF SMITHVILLE. AT 205 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEVASY...AND MOVING SOUTHEAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... RICHMOND...LEXINGTON...HENRIETTA...WELLINGTON AND CAMDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. && LAT...LON 3921 9450 3937 9432 3925 9381 3901 9401 TIME...MOT...LOC 1910Z 295DEG 33KT 3915 9406 HAIL...0.75IN WIND...60MPH $$ LG
877
WWUS53 KEAX 211919
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
219 PM CDT SUN JUN 21 2015
MOC047-211929-
/O.CAN.KEAX.SV.W.0128.000000T0000Z-150621T1930Z/
CLAY MO-
219 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3916 9436 3924 9428 3923 9424 3921 9421
3930 9421 3925 9381 3901 9401
TIME...MOT...LOC 1919Z 295DEG 33KT 3912 9397
$$
MOC095-107-177-211930-
/O.CON.KEAX.SV.W.0128.000000T0000Z-150621T1930Z/
JACKSON MO-LAFAYETTE MO-RAY MO-
219 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RAY...NORTHWESTERN LAFAYETTE AND NORTHEASTERN JACKSON COUNTIES UNTIL
230 PM CDT...
AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLINGTON...
AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
PLEASANT HILL.
&&
LAT...LON 3916 9436 3924 9428 3923 9424 3921 9421
3930 9421 3925 9381 3901 9401
TIME...MOT...LOC 1919Z 295DEG 33KT 3912 9397
HAIL...0.75IN
WIND...60MPH
$$
LG770
WWUS53 KEAX 211925
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 PM CDT SUN JUN 21 2015
MOC095-107-177-211936-
/O.EXP.KEAX.SV.W.0128.000000T0000Z-150621T1930Z/
JACKSON MO-LAFAYETTE MO-RAY MO-
225 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RAY...NORTHWESTERN
LAFAYETTE AND NORTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 230 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3916 9436 3924 9428 3923 9424 3921 9421
3930 9421 3925 9381 3901 9401
TIME...MOT...LOC 1926Z 295DEG 33KT 3908 9391
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:44 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 21, 12:44 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1244 PM CDT Sun Jun 21 2015 .DISCUSSION... Issued at 359 AM CDT SUN JUN 21 2015 Sct shwrs/storms ongoing across north-central Missouri this morning as warm air advection on the heels of a veering low-level jet interacts with a stalled frontal boundary. Within the past few hours...radar trends have shown gradual weakening as convergence into the boundary has faltered to some degree. In any event...current activity may last another few hours before drier conditions temporary move into the area towards sunrise. Meanwhile to our northwest...IR satellite showing notable cooling across southern South Dakota/northern Nebraska this morning as another MCS is developing in northwest flow aloft. Quick look at the various high-res models suggests convection will continue to move southeast through the morning...before possibly moving into our area by early afternoon. If this were not enough...a secondary round of storms will be possible later this afternoon as the lingering front begins to slowly retreat northward with time. With either round...strong wind fields aloft combined with moderate levels of instability will support isolated severe storms with strong winds and large hail remaining the main concerns once again. Latest SPC Day 1 outlook places a good majority of the region in Slgt Risk and NAM/GFS bulk shear and instability forecasts certainly support the outlooked area. Temp forecast is defiantly a tricky one for today as previously mentioned frontal boundary is forecast to lift north towards the IA state line by tonight. Meanwhile...early morning convection likely reinforced this boundary to some degree and any developing convection later on may also prevent much northward movement. For now...have played current high temp forecast on the conservative side with mid/upper 80s expected across north-central MO...with low 90s likely from the Missouri Rvr south. Current fcst calls for sub advisory heat indices...however warm and muggy conditions will definitely be in place across the Metro region this afternoon. Frontal boundary expected to lift north of the area early Monday morning with any overnight convection likely coming to an end towards daybreak at the latest. This will set the stage for what appears to be another very hot day as 850 thermal ridging overspreads the area. Surprisingly...latest MOS numbers have come down a few degrees cooler than in previous runs...but cannot see any real reason to believe low to mid 90s won/t be possible by Monday afternoon. In any event...downslope flow combined with deep layers mixing should support heat indices again meeting criteria across the KC Metro. Have elected to hold off on an advisory right now based on limited model support...however if signals (thermal ridging/downslope winds) remain in place with 12z model runs...dayshift could easily go with one this afternoon. By Tuesday...models suggest cold front will once again sag south across the region as a shortwave trough moves through the upper Miss Rvr Vly and sfc high pressure builds south across the Northern Plains. The end result will be cooler temps by midweek as frontal boundary stalls across the fcst region. As was mentioned yesterday...signals for an extended wet period continue to present themselves this morning as ample amounts of low-level moisture move north thanks to a wide open Gulf of Mexico. This combined with the migration of several shortwave disturbances embedded in northwest flow aloft will set the stage for repeated rounds of shwrs/storms. Will have to watch this closely based on possible heavy rain concerns and already elevated water levels on area rivers and streams. Towards the end of the week/early weekend...stalled front expected to finally move through the area as strong high pressure builds south from the Northern Plains. This should lead to slightly below normal temperatures heading into next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 1235 PM CDT SUN JUN 21 2015 Vicinity thunderstorms currently keep bubbling up near the terminals and will persist well into the afternoon hours. This will likely result in a combination of VFR and MVFR ceilings as the storms move through this afternoon with the potential for quick periods of IFR. After the storms dissipate later today expect VFR conditions into the evening hours before the strong winds ahead of an approaching cold front advect some MVFR ceilings in late tonight. Ceilings should clear out tomorrow morning as the gusty winds increase in speed from the southwest. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...32 AVIATION...Cutter
Hazardous weather outlook, Jun 21, 4:52 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT SUN JUN 21 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS WILL BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THIS EVENING. THE BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND NORTH OF A SEDALIA TO ST. JOSEPH LINE ALTHOUGH, ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE SOUTH OF THAT LINE. THE MAIN THREATS WOULD BE FOR LARGE HAIL AND DAMAGING WINDS. STORMS WILL BEGIN TO WEAKEN AND DIMINISH AFTER SUNSET. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL RETURN ON MONDAY WITH HIGHS IN THE LOW TO MID 90S AND HEAT INDEX VALUES IN THE 100 TO 105 DEGREE RANGE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 21, 12:54 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL 3 W FAUCETT 39.60N 94.86W
06/21/2015 E1.00 INCH BUCHANAN MO TRAINED SPOTTER
&&
PMURRAYLocal storm report, Jun 21, 1:04 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL DE KALB 39.59N 94.93W
06/21/2015 E2.75 INCH BUCHANAN MO TRAINED SPOTTER
35 TO 40 MPH WINDS.
&&
PMURRAYSpecial weather statement, Jun 21, 1:26 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
126 PM CDT SUN JUN 21 2015
MOZ029-030-211900-
CLAY MO-RAY MO-
126 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAY AND NORTHERN CLAY
COUNTIES UNTIL 200 PM CDT...
AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEARNEY...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
KEARNEY...LAWSON...EXCELSIOR SPRINGS...EXCELSIOR ESTATES...CRYSTAL
LAKES...WOODS HEIGHTS...MOSBY...PRATHERSVILLE AND HOMESTEAD.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 23 AND 32.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3946 9448 3946 9425 3942 9407 3922 9410
3937 9451
TIME...MOT...LOC 1826Z 298DEG 31KT 3936 9439
LGLocal storm report, Jun 21, 1:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
127 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG KANSAS CITY INTL ARPT 39.30N 94.72W
06/21/2015 PLATTE MO PUBLIC
POWER OUT AT KANSAS CITY INTERNATIONAL AIRPORT.
&&
PMURRAYSpecial weather statement, Jun 21, 1:32 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
132 PM CDT SUN JUN 21 2015
MOZ022-023-030-031-211915-
CALDWELL MO-CARROLL MO-LIVINGSTON MO-RAY MO-
132 PM CDT SUN JUN 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAY...SOUTHWESTERN
LIVINGSTON...NORTHWESTERN CARROLL AND SOUTHEASTERN CALDWELL COUNTIES
UNTIL 215 PM CDT...
AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGSTON...OR 9 MILES SOUTH OF HAMILTON...
MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COWGILL...BRAYMER AND BOGARD.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3942 9349 3952 9408 3970 9402 3965 9376
3962 9355 3959 9343
TIME...MOT...LOC 1832Z 289DEG 31KT 3960 9394
LGLocal storm report, Jun 21, 1:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
137 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HEAVY RAIN 2 S KEARNEY 39.34N 94.36W
06/21/2015 M2.63 INCH CLAY MO TRAINED SPOTTER
RECORDED IN AN HOUR. STILL RAINING. LOCATION ESTIMATED.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 22 min |
| Jun 20, 7:41 PM CDT | Severe Thunderstorm Warning | EAX | Schuyler | 34 min |
| Jun 20, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Schuyler | 30 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 49 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 18 min |
| Jun 20, 8:30 PM CDT | Special Weather Statement | EAX | Schuyler | 45 min |
| Jun 20, 8:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 48 min |
| Jun 20, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 38 min |
| Jun 20, 9:09 PM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 12 hr |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon, Sullivan | 47 min |
| Jun 20, 9:56 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Macon | 49 min |
| Jun 20, 10:10 PM CDT | Special Weather Statement | EAX | Adair | 35 min |
| Jun 20, 10:45 PM CDT | Special Weather Statement | EAX | Macon | 30 min |
| Jun 20, 10:58 PM CDT | Special Weather Statement | EAX | Adair | 32 min |
| Jun 20, 11:15 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 30 min |
| Jun 20, 11:43 PM CDT | Special Weather Statement | EAX | Macon | 32 min |
| Jun 21, 12:03 AM CDT | Areal Flood Advisory | EAX | Adair, Sullivan | 6 hr |
| Jun 21, 9:18 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 9:29 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Saline | 46 min |
| Jun 21, 9:33 AM CDT | Special Weather Statement | EAX | Clay | 42 min |
| Jun 21, 9:36 AM CDT | River Flood Warning | EAX | Chariton, Macon | 46 hr |
| Jun 21, 9:42 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Clay, Lafayette, Ray, Saline | 4 hr |
| Jun 21, 9:58 AM CDT | River Flood Warning | EAX | Cooper, Howard | 10 days |
| Jun 21, 10:12 AM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Jun 21, 10:19 AM CDT | Special Weather Statement | EAX | Howard | 41 min |
| Jun 21, 10:25 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 62 hr |
| Jun 21, 10:27 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 63 min |
| Jun 21, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 42 min |
| Jun 21, 11:29 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Ray | 6 hr |
| Jun 21, 11:47 AM CDT | Special Weather Statement | EAX | Lafayette, Ray | 43 min |
| Jun 21, 12:12 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray, Saline | 48 min |
| Jun 21, 12:24 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Ray, Saline | 6 hr |
| Jun 21, 12:40 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 50 min |
| Jun 21, 12:45 PM CDT | River Flood Warning | EAX | Clay, Ray | 30 hr |
| Jun 21, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 44 min |
| Jun 21, 1:10 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 50 min |
| Jun 21, 1:26 PM CDT | Special Weather Statement | EAX | Clay | 34 min |
| Jun 21, 1:32 PM CDT | Special Weather Statement | EAX | Caldwell, Carroll | 43 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | EAX | Andrew | 25 min |
| Jun 21, 2:08 PM CDT | Special Weather Statement | EAX | Carroll | 37 min |
| Jun 21, 2:25 PM CDT | Special Weather Statement | EAX | Holt | 35 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | EAX | Buchanan | 29 min |
| Jun 21, 2:35 PM CDT | Special Weather Statement | EAX | Saline | 25 min |
| Jun 21, 2:38 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 37 min |
| Jun 21, 2:59 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 9 days |
| Jun 21, 3:01 PM CDT | River Flood Warning | EAX | Ray | 7 days |
| Jun 21, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Ray | 49 min |
| Jun 21, 3:26 PM CDT | Flash Flood Warning | EAX | Clinton | 3 hr |
| Jun 21, 3:32 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Ray | 28 min |
| Jun 21, 3:34 PM CDT | Flash Flood Warning | EAX | Carroll, Ray | 4 hr |
| Jun 21, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 14 min |
| Jun 21, 4:28 PM CDT | Heat Advisory | EAX | Andrew, Buchanan, Caldwell, Carroll, Cass, Clay and 15 more | 27 hr |
| Jun 21, 4:31 PM CDT | Special Weather Statement | EAX | Gentry | 44 min |
| Jun 21, 4:38 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Gentry, Harrison | 37 min |
| Jun 21, 4:51 PM CDT | Special Weather Statement | EAX | Gentry | 24 min |
| Jun 21, 5:13 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston | 20 min |
| Jun 21, 5:28 PM CDT | Areal Flood Warning | EAX | Carroll, Clay, Clinton, Ray | 4 hr |
| Jun 21, 5:28 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 20 min |
| Jun 21, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison | 21 min |
| Jun 21, 5:53 PM CDT | Special Weather Statement | EAX | Harrison | 37 min |
| Jun 21, 6:09 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 51 min |
| Jun 21, 6:14 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison | 31 min |
| Jun 21, 6:57 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 35 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.